Alert archive / New Mexico / Wind Advisories in 2006
Wind Advisory 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Sep 20, 2006, 4:11 AM MDT. It took effect at Sep 20, 2006, 2:00 PM MDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Sep 20, 2006, 4:11 AM MDT (10:11 UTC)
- In effect from
- Sep 20, 2006, 2:00 PM MDT
- Expired
- Sep 21, 2006, 5:00 PM MDT
- In force
- 27 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 201011 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 411 AM MDT WED SEP 20 2006 ...STRONG WINDS DEVELOPING OVER THE NORTHWEST THIRD OF NEW MEXICO TODAY... .A STORM OVER NORTHEAST NEVADA WILL DIVE SOUTHEAST TODAY AND STRENGTHEN THE WESTERLY WINDS ALOFT. THESE WINDS WILL MIX DOWN TO THE SURFACE THIS AFTERNOON AND EVENING...CREATING STRONG AND GUSTY WINDS OVER WEST CENTRAL...NORTHWEST AND NORTH CENTRAL NEW MEXICO. NMZ001>004-008>010-201800- /O.NEW.KABQ.WI.Y.0030.060920T2000Z-060921T0300Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS... ALBUQUERQUE...SANDIA PARK/CEDAR CREST 411 AM MDT WED SEP 20 2006 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. ACROSS THE WEST CENTRAL MOUNTAINS...NORTHWEST PLATEAU...NORTHERN MOUNTAINS...THE MID AND UPPER RIO GRANDE VALLEY...AND THE SANDIA AND MANZANO MOUNTAINS...SOUTHWEST WINDS WILL INCREASE TO 15 TO 25 MPH THIS MORNING...THEN REACH 25 TO 35 MPH THIS AFTERNOON WITH GUSTS TO 45 MPH. THESE SPEEDS WILL CONTINUE INTO THIS EVENING AS WINDS SHIFT TO THE WEST. WINDS WILL DIMINISH TO BELOW ADVISORY CRITERIA BY 9 PM MDT. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 40
5 follow-up statements
000 WWUS75 KABQ 201720 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1120 AM MDT WED SEP 20 2006 ...STRONG WINDS DEVELOPING OVER THE NORTHWEST HALF OF NEW MEXICO TODAY... .A STORM OVER NORTHEAST NEVADA WILL DIVE SOUTHEAST TODAY AND STRENGTHEN THE WESTERLY WINDS ALOFT. THESE WINDS WILL MIX DOWN TO THE SURFACE THIS AFTERNOON AND EVENING...CREATING STRONG AND GUSTY WINDS OVER WEST CENTRAL...NORTHWEST AND NORTH CENTRAL NEW MEXICO. NMZ005-011-202200- /O.EXA.KABQ.WI.Y.0030.060920T2000Z-060921T0300Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 1120 AM MDT WED SEP 20 2006 ...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. ACROSS THE NORTHEAST AND CENTRAL HIGHLANDS...WEST TO SOUTHWEST WINDS OF 25 TO 35M PH ARE EXPECTED THIS AFTERNOON WITH GUSTS TO 50 MPH LATE THIS AFTERNOON AND EARLY THIS EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001>004-008>010-202200- /O.CON.KABQ.WI.Y.0030.060920T2000Z-060921T0300Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS... ALBUQUERQUE...SANDIA PARK/CEDAR CREST 1120 AM MDT WED SEP 20 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. ACROSS THE WEST CENTRAL MOUNTAINS...NORTHWEST PLATEAU...NORTHERN MOUNTAINS...THE MID AND UPPER RIO GRANDE VALLEY...AND THE SANDIA AND MANZANO MOUNTAINS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH THIS AFTERNOON WITH GUSTS TO 45 MPH. THESE SPEEDS WILL CONTINUE INTO THIS EVENING AS WINDS SHIFT TO THE WEST. WINDS WILL DIMINISH TO BELOW ADVISORY CRITERIA BY 9 PM MDT. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 19
000 WWUS75 KABQ 202106 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 306 PM MDT WED SEP 20 2006 ...STRONG WINDS WILL CONTINUE ACROSS WESTERN AND CENTRAL SECTIONS THIS EVENING... .POTENT LOW PRESSURE OVER UTAH WILL MOVE ALONG THE COLORADO NEW MEXICO BORDER TONIGHT. STRONG WESTERLY WINDS WILL BLOW THROUGH THIS EVENING...ESPECIALLY ACROSS THE HIGHER TERRAIN AND ACROSS THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. IN ADDITION... SHOWERS AND THUNDERSTORMS MAY ENHANCE WIND GUSTS AT TIMES. NMZ012-016-017-026-210600- /O.EXB.KABQ.WI.Y.0030.060921T0000Z-060921T0600Z/ CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...SANTA ROSA...CARRIZOZO...RUIDOSO 306 PM MDT WED SEP 20 2006 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT MDT TONIGHT. ACROSS THE SOUTH CENTRAL MOUNTAINS AND CENTRAL HIGH PLAINS...SOUTHWEST WINDS WILL INCREASE TO 25 TO 35 MPH BY EARLY EVENING WITH GUSTS TO 45 MPH AND CONTINUE THROUGH AT LEAST MIDNIGHT. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-011-210600- /O.EXT.KABQ.WI.Y.0030.000000T0000Z-060921T0600Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA 306 PM MDT WED SEP 20 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. ACROSS THE NORTHEAST AND CENTRAL HIGHLANDS...WEST TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE THROUGH AT LEAST MIDNIGHT. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001>004-008>010-210300- /O.CON.KABQ.WI.Y.0030.000000T0000Z-060921T0300Z/ NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS- INCLUDING THE CITIES OF...FARMINGTON...CHAMA/LOS ALAMOS... ESPANOLA...RED RIVER/TAOS/SANTA FE...GALLUP/GRANTS... ALBUQUERQUE...SANDIA PARK/CEDAR CREST 306 PM MDT WED SEP 20 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. ACROSS THE NORTHERN AND WEST CENTRAL MOUNTAINS...NORTHWEST PLATEAU...THE MIDDLE AND UPPER RIO GRANDE VALLEY...AND THE SANDIA AND MANZANO MOUNTAINS...SOUTHWEST TO WEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH EARLY EVENING. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 19
000 WWUS75 KABQ 210456 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1056 PM MDT WED SEP 20 2006 ...STRONG WINDS WILL CONTINUE ACROSS THE SACRAMENTO MOUNTAINS...ESTANCIA VALLEY...AND EAST SLOPES OF THE SANGRE DE CRISTOS... .A POTENT LOW PRESSURE SYSTEM OVER THE FOUR CORNERS WILL MOVE EAST ALONG THE COLORADO NEW MEXICO BORDER OVERNIGHT. STRONG WESTERLY WINDS WILL BLOW THROUGH THE PREDAWN HOURS...ESPECIALLY ACROSS THE HIGHER TERRAIN AND ACROSS THE EAST SLOPES OF THE CENTRAL MOUNTAIN CHAIN. IN ADDITION...SHOWERS AND THUNDERSTORMS MAY ENHANCE WIND GUSTS AT TIMES. NMZ005-011-012-016-017-026-211100- /O.EXT.KABQ.WI.Y.0030.000000T0000Z-060921T1100Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...CARRIZOZO...RUIDOSO 1056 PM MDT WED SEP 20 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 AM MDT THURSDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 AM MDT THURSDAY. ACROSS THE SOUTH CENTRAL MOUNTAINS AND CENTRAL HIGH PLAINS... SOUTHWEST WINDS BETWEEN 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL CONTINUE THROUGH 5 AM. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ GUYER
000 WWUS75 KABQ 211047 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 447 AM MDT THU SEP 21 2006 ...STRONG WINDS EXPECT TODAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN... .A STRONG LOW PRESSURE SYSTEM MOVING ACROSS SOUTHERN COLORADO WILL RESULT IN VERY STRONG GUSTY WINDS TODAY ACROSS THE EASTERN PLAINS FROM THE CENTRAL MOUNTAIN CHAIN EAST TO THE TEXAS STATE LINE. WINDS WILL INCREASE THIS MORNING OVER A WIDE AREA AS MIXING BEGINS TO BRING HIGHER LEVEL WINDS DOWN TO THE SURFACE. NMZ006-007-013-018>021-211800- /O.EXB.KABQ.WI.Y.0030.060921T1100Z-060921T2300Z/ HARDING COUNTY-FAR NORTHEAST PLAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...ROY...CLAYTON...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 447 AM MDT THU SEP 21 2006 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON. EXPECT WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH TODAY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ005-011-012-016-017-026-211800- /O.EXT.KABQ.WI.Y.0030.000000T0000Z-060921T2300Z/ NORTHEAST HIGHLANDS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...MORIARTY/ESTANCIA... SANTA ROSA...CARRIZOZO...RUIDOSO 447 AM MDT THU SEP 21 2006 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON. EXPECT WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH TODAY. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 16
000 WWUS75 KABQ 211738 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1138 AM MDT THU SEP 21 2006 NMZ005>007-011>013-016>021-026-212300- /O.CON.KABQ.WI.Y.0030.000000T0000Z-060921T2300Z/ NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- QUAY COUNTY-LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...LAS VEGAS/RATON...ROY...CLAYTON... MORIARTY/ESTANCIA...SANTA ROSA...TUCUMCARI...CARRIZOZO... RUIDOSO...FORT SUMNER...ROSWELL...PORTALES...CLOVIS 1138 AM MDT THU SEP 21 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MDT THIS AFTERNOON. EXPECT WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH TODAY ACROSS MUCH OF EASTERN NEW MEXICO. THE STRONGEST GUSTS WILL PERSIST ALONG THE I 40 CORRIDOR FROM CLINES CORNERS TO TUCUMCARI AND ACROSS THE FAR EASTERN PLAINS FROM CLAYTON TO CLOVIS. MOTORISTS SHOULD EXERCISE CAUTION WHILE DRIVING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ 19
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Sep 20, 3:00 AM MDT, 1 hour 11 minutes earlier.
Area forecast discussion, Sep 20, 3:00 AM MDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MDT WED SEP 20 2006 .DISCUSSION...MAIN FOCUS NEXT 24 HOURS DEALING WITH WINDS. STORM OVER NE NV DIVING SE AND WILL CROSS SRN CO...CLOSE TO THE NM BORDER...TONIGHT. SYSTEM A LITTLE SLOWER THAN ADVERTISED PAST COUPLE OF DAYS. STRONGEST WINDS AT MID LEVELS CROSS THE STATE TONIGHT. THIS MAKES FOR A TOUGH WIND FORECAST TODAY. THE DELAYED TIMING MAY KEEP THE E SLOPES AND ERN HIGH PLAINS FROM QUITE REACHING ADVISORY TYPE WINDS TODAY...BUT IT MAY BE ONE OF THOSE RARE CASES WHEN THEY DO REACH ADVISORY WINDS TON. LESS CLOUDS THOUGH IN THE NW THIRD OF THE STATE UNTIL LATE IN THE DAY COULD HELP BOOST WINDS A BIT IN THIS AREA. WILL THEREFORE ISSUE WIND ADVISORY FOR ZONES 1..2..3..4..8..10 AND 14 FROM 2 PM TO 9 PM MDT. WILL CARRY WIND ADVISORY LEVEL WINDS MOST CNTRL AND ERN ZONES TON BUT NOT ISSUE WITH THIS PACKAGE. WILL GIVE THE DAY SHIFT A CHANCE TO SEE ANOTHER RUN. BUT CONCERNED ABOUT STRONG DOWNSLOPE WIND EVENT TONIGHT E SLOPES OF CNTRL MOUNTAINS. 700 MB WINDS ADVERTISED AROUND 40 KTS AND 70 KTS AT 500 MB WITH GOOD SUBSIDENCE SETTING IN DURING THE NIGHT. BOOSTED TEMPS A BIT TODAY. AS FOR MOISTURE FROM REMNANTS OF MIRIAM...LOOKS LIKE MUCH OF IT...AS WELL AS MOISTURE FROM CNTRL MEXICO...GETS DRAWN N FOR A TIME THIS AM...THEN SHOVED E LATER TODAY INTO TON WITH ONLY IMPACT MAYBE ACROSS OUR SC AND SE ZONES. NOT A MAJOR PLAYER. MAIN FOCUS WILL BE ON THE WINDS TODAY AND TONIGHT. NEXT WILL BE THE PRECIP ACROSS THE N LATE TODAY AND TON. LOOKS LIKE IT WILL GET COLD ENOUGH QUICK ENOUGH TONIGHT FOR SOME SNOW IN THE SRN SAN JUANS ABOVE 8500 FEET OR SO. WILL CARRY AN INCH OR TWO THERE. MAYBE AN INCH IN THE SRN SANGRES. WILL CONTINUE WINDY IN MUCH OF THE E THU. LINGERING PRECIP NC AND NE. COOLER MOST AREAS BEHIND COLD FRONT THAT SWEEPS ACROSS THE STATE TONIGHT. NEXT SYSTEM MORE PROGRESSIVE NOW AND DROPS INTO CO FRI NIGHT AND EJECTS E ON SAT. ANOTHER SHOT OF COOL AIR FOR FRI AND FRI NIGHT WITH ISOLATED TO SCATTERED PRECIP CHANCES ACROSS THE N. COLD ENOUGH FOR MOUNTAIN SNOW SHOWERS AGAIN FRI NIGHT. YET A THIRD SYSTEM SWEEPS ACROSS THE STATE SAT NIGHT AND SUN...BUT SHOULD BE WEAKER. TEMPS TO REMAIN BELOW NORMAL THOUGH MOST AREAS. ISOLATED PRECIP N TO EC OVER THE WEEKEND. CHJ && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 73 41 70 42 / 20 30 0 5 GALLUP.......................... 71 34 70 39 / 30 20 0 0 GRANTS.......................... 71 36 72 37 / 20 20 0 0 GLENWOOD........................ 78 48 81 49 / 20 20 0 0 CHAMA........................... 65 30 61 30 / 30 50 10 5 LOS ALAMOS...................... 66 37 67 40 / 10 30 0 0 RED RIVER....................... 63 30 59 28 / 10 50 10 0 TAOS............................ 70 37 68 36 / 10 50 5 0 SANTA FE........................ 71 40 69 40 / 5 30 0 0 SANTA FE AIRPORT................ 72 41 70 42 / 10 30 0 0 ESPANOLA........................ 74 38 73 37 / 10 40 0 0 ALBUQUERQUE HEIGHTS............. 76 50 74 52 / 10 20 0 0 ALBUQUERQUE VALLEY.............. 78 45 76 47 / 10 20 0 0 ALBUQUERQUE FOOTHILLS........... 73 47 72 48 / 10 20 0 0 ALBUQUERQUE WEST MESA........... 77 46 73 48 / 10 20 0 0 SOCORRO......................... 81 49 79 49 / 10 10 0 0 SANDIA PARK/CEDAR CREST......... 70 42 67 43 / 10 20 0 0 MORIARTY/ESTANCIA............... 76 40 71 39 / 5 20 0 0 CARRIZOZO....................... 81 49 79 49 / 10 10 0 0 RUIDOSO......................... 74 47 74 46 / 10 20 0 0 RATON........................... 74 41 70 37 / 5 40 10 0 LAS VEGAS....................... 72 44 69 39 / 0 30 0 0 ROY............................. 76 49 75 47 / 0 20 0 0 CLAYTON......................... 81 50 75 45 / 0 20 10 0 SANTA ROSA...................... 85 48 80 46 / 0 10 0 0 TUCUMCARI....................... 84 54 81 49 / 0 10 0 0 FORT SUMNER..................... 84 53 82 51 / 0 10 0 0 CLOVIS.......................... 84 55 82 51 / 10 20 0 0 PORTALES........................ 86 56 84 52 / 20 20 0 0 ROSWELL......................... 86 59 86 57 / 10 10 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 40
Hazardous weather outlook, Sep 19, 5:52 AM MDT, 22 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 552 AM MDT TUE SEP 19 2006 NMZ001>021-026-201200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 552 AM MDT TUE SEP 19 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...WINDS MAY APPROACH WIND ADVISORY CRITERIA WEDNESDAY AFTERNOON AND EVENING OVER MUCH OF NORTHERN AND CENTRAL NEW MEXICO...AND OVER THE EASTERN PLAINS ON THURSDAY. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 40
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 8:13 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 27 hr |
Nearby
Wind Advisories in New Mexico, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.